- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Palpitations and Thyroid disease
While your thyroid disease may have contributed to your heart palpitations, it may not be the only reason. Sometimes one illness "uncovers" another one! In your case your slow heart rate on present therapy suggests your medications have been maximized and have succeeded in slowing your heart rate down.
However, I am concerned you may have primary heart disease such as an arrhythmia and/or coronary artery disease that has not yet been investigated. My suggestion, have your heart checked for coronary artery disease including a cardiac echo. If you are concerned about your heart, you can try this questionnaire to see if you are at risk.
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?